# SDR ASAA2019082753506

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 41,767 hours, 12,451 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES INOP. GROUNDED - YES. OPERATIONAL TEST PER B737-800 AMM 22-31-00-710-801, OPS TEST GOOD. ACCOMPLISHED AUTOLAND VERIFY TEST PER AMM 22-11-00-700-801. TEST PASS. GROUND VERIFICATION SUCCESSFUL.
